# SDR YENA201805200216

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000576
- Aircraft time: 16,421 hours, 10,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO DOOR CUT OUT, FWD LWR CORNER SEAL REST. CORR OUT OF LIMITS REF SRM 53-23-11 AD52 SEAL REST RPL IAW AMM 20-10-01/200.
